# SDR CALA2023112003427

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 77,049 hours, 27,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5750Y3
- Condition: Corroded
- Location: Fwd Wet Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, FLOOR BEAM AT RBL14 AND STA 294.5 HAS CORROSION ON UPPER SURFACE. FWD WET AREA FLOOR BEAM AT RBL 14 STA 294.5, EVALUATED, REMOVED DAMAGE, AND REPLACED IAW B737 SRM 53-10-51-1A-1, 51-40-02-06-730-802, 20-10-01-400-801, 20-10-09-400-801, AND 22-11-92-820-801.
